# SDR FDEA201905030987

- Difficulty date: May 3, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 70,877 hours, 14,851 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7116502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

13 EACH FASTENER HOLES FOUND CRACK INDICATION DURING HFEC OPEN HOLE INSPECTION AT RIGHT HAND WING LOWER ACCESS DOOR CUTOUT BETWEEN STATION XORS=690 AND STATION 700 AT HOLES NR ( 7,9,10,12,13,14,15,16,28,33,34,35 AND 36 ). 13 EACH FASTENERS HOLES AT RIGHT HAND WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STATION XORS = 690 AND STATION XORS = 700 AT HOLES (7,9,10,12,13,14,15,16,28,33,34,35 AND 36) REPAIR CARRIED OUT AS PER SRM 57-20-02-2R FIGURE 201 REPAIR 5. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. TO CARRY OUT INITIAL INSPECTION AT 2,000 CYCLES AND REPETITIVE INSPECTION AT EVERY 2,000 CYCLES AS PER SRM 57-20-02-2R TABLE 201 REPAIR 5 FIGURE 202. NOTE : ACTUAL NUMBER OF CRACKS ARE 13 EACH. BLOCK 7.(D) CAN ONLY INPUT SINGLE DIGIT VALUE.
